Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A nonvanishing theorem for derivatives of automorphic $L$-functions with applications to elliptic curves


Authors: Daniel Bump, Solomon Friedberg and Jeffrey Hoffstein
Journal: Bull. Amer. Math. Soc. 21 (1989), 89-93
MSC (1985): Primary 11G40; Secondary 11F11, 11F46, 11F67
DOI: https://doi.org/10.1090/S0273-0979-1989-15771-6
MathSciNet review: 983456
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Blasius, A. Clozel and D. Ramakrishnan, Algébricité de l'action des opérateurs de Hecke sur certaines formes de Maass, C. R. Acad. Sci. Paris 305 (1987), 705-708. MR 920047
  • 2. D. Bump, S. Friedberg and J. Hoffstein, Eisenstein series on the metaplectic group and nonvanishing theorems for automorphic L-functions and their derivatives, Ann. of Math. (2) (to appear). MR 1038358
  • 3. J. Coates and A. Wiles, On the conjecture of Birch and Swinnerton-Dyer, Invent. Math. 39 (1977), 223-251. MR 463176
  • 4. M. Eichler and D. Zagier, The theory of Jacobi forms, Birkhäuser, 1985. MR 781735
  • 5. D. Goldfeld, Gauss' class number problem for imaginary quadratic fields, Bull. Amer. Math. Soc. (N.S.) 13 (1985), 23-37. MR 788386
  • 6. D. Goldfeld and J. Hoffstein, Eisenstein series of 1/2-integral weight and the mean value of real Dirichlet L-series, Invent. Math. 80 (1985), 185-208. MR 788407
  • 7. D. Goldfeld, J. Hoffstein and S. Patterson, On automorphic functions of half-integral weight with applications to elliptic curves, Number Theory Related to Fermat's Last Theorem (N. Koblitz, ed.), 1982, pp,. 153-194. MR 685295
  • 8. D. Gross and D. Zagier, Heegner points and derivatives of L-series, Invent. Math. 84 (1986), 225-320. MR 833192
  • 9. R. Howe, θ-series and invariant theory, Automorphic Forms, Representations and L-functions, Proc. Sympos. Pure Math., vol. 33, Amer. Math. Soc. Providence, R.I., 1979, pp. 275-285. MR 546602
  • 10. H. Jacquet, J. Shalika and I. Piatetski-Shapiro, in preparation.
  • 11. V. Kolyvagin, On groups of Mordell-Weil and Shafarevich-Tate and Weil elliptic curves, Preprint, (1988) (Russian).
  • 12. M. Novodvorsky, Automorphic L-functions for the symplectic group GSp4, "Automorphic Forms, Representations and L-functions, Proc. Sympos. Pure Math., vol. 33, Amer. Math. Soc., Providence, R.I., 1979, pp. 87-95. MR 546610
  • 13. D. Rohrlich, Nonvanishing of L-functions for GL(2), Invent. Math, (to appear). MR 1001846
  • 14. G. Shimura, On the periods of modular forms, Math. Ann. 229 (1977), 211-221. MR 463119
  • 15. J. Tunnell, A classical Diophantine problem and modular forms of weight 3/2, Invent. Math. 72 (1983), 323-334. MR 700775
  • 16. J. Waldspurger, Correspondence de Shimura, J. Math. Pures Appl. 59 (1980), 1-132. MR 577010
  • 17. J. Waldspurger, Sur les coefficients de Fourier des formes modulaires de poids demi-entier, J. Math. Pures Appl. 60 (1981), 375-484. MR 646366

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 11G40, 11F11, 11F46, 11F67

Retrieve articles in all journals with MSC (1985): 11G40, 11F11, 11F46, 11F67


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1989-15771-6

American Mathematical Society